# SDR CA020819004

- Difficulty date: July 25, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303312
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT, THE RT SIDE WINDOW CRACKED. WINDOW WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
